# SDR IPXA2020111062220

- Difficulty date: November 10, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,328 hours, 19,655 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA ATB, NO EMERGENCY DECLARED.  CABIN INFLOW LOW LEVEL 1 ALERT ON DURING CLIMBOUT.  FOLLOWED CABIN ALTITUDE CHECKLIST AND MONITORED ILLEG CONTINUED TO CLIMB OUTFLOW VALVE WAS FULL CLOSED.  CABIN ALTITUDE COULD NOT BE MAINTAINED.  RETURNED TO SDF.  RECEIVED AVIONICS FLO OVERIDE 101 ADJUSTED CABIN PRESSURE OUTFLOW VALVE ACTUATOR PUSH ROB ASSEMBLY, IAW MM 21-31-20-400-801.  PERFORMED FUNCTIONAL TEST OF CABIN PRESS CONTROL SYSTEM, IAW MM 21-31-00-700-801, ALL OPERATIONS NROMAL.
